# SDR DXTA2020121004453

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 2,995 hours, 2,026 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 5 MIN AFTER TAKEOFF, BAGGAGE DOOR OPEN CAS MESSAGE ILLUMINATED.  RAN QRH, FOUND FORWARD TOP BAGGAGE LATCH VERY SLIGHTLY RAISED AFTER LANDING.  VERIFIED THAT CAS MESSAGE EXTINGUISHES WHEN ALL LATCHES WERE RE-LATCHED.  SIGN OFF.  CHECKED ALL LATCHES ON BAGGAGE DOOR FOUND NO OBVIOUS DEFECTS, CLEANED AND LUBED ALL LATCHES, WHILE MONITORING LIVE DATA ON CMC OPERATED ALL THE BAGGAGE DOOR LATCHES INDIVIDULLY NUMEROUS TIMES AND ITS DISPLAY CORRESPONDINGLY OPEN CLOSE FOR ASSOCIATED LATCH ON CMC AS REQUIRED NO DEFECTS NOTED.  BAGGAGE DOOR OPEN CAS MESSAGE DISPLAYED AND CLEARED PROPERLY, AS REQUIRED WITH DOOR BAGGAGE OPEN AND CLOSE.  BAGGAGE DOOR OPERATIONS CHECKS GOOD, REF CE-680A MM 52-30-01.
